Formal prime ideals of infinite value and their algebraic resolution
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 635-649.

Soit R un domaine local essentiellement de type fini sur un corps de caractéristique 0, et ν une valuation du corps de fractions de R qui domine R. Le rang d’une telle valuation augmente souvent en prolongeant la valuation a une valuation dominante R ^ qui est la completion de R. Dans le cas où le rang de ν est égal a 1, Cutkosky et Ghezzi manipule ce phénomène en résolvant l’ideal premier de valeur infinie. Dans le cas ou le rang est plus grand que 1, ils donnent un example qui montre qu’il n’y a aucun ideal naturel dans R ^ qui mene a cette obstruction. Nous généralisons leurs résultats de resolution des ideaux premiers de valeurs infinies aux valuations de rang arbitraire.

Suppose that R is a local domain essentially of finite type over a field of characteristic 0, and ν a valuation of the quotient field of R which dominates R. The rank of such a valuation often increases upon extending the valuation to a valuation dominating R ^, the completion of R. When the rank of ν is 1, Cutkosky and Ghezzi handle this phenomenon by resolving the prime ideal of infinite value, but give an example showing that when the rank is greater than 1, there is no natural ideal in R ^ that leads to this obstruction. We extend their result on the resolution of prime ideals of infinite value to valuations of arbitrary rank.

@article{AFST_2010_6_19_3-4_635_0,
     author = {Cutkosky, Steven Dale and ElHitti, Samar},
     title = {Formal prime ideals of infinite value and their algebraic resolution},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {635--649},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {3-4},
     year = {2010},
     doi = {10.5802/afst.1260},
     mrnumber = {2790812},
     zbl = {1217.13002},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1260/}
}
TY  - JOUR
AU  - Cutkosky, Steven Dale
AU  - ElHitti, Samar
TI  - Formal prime ideals of infinite value and their algebraic resolution
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
DA  - 2010///
SP  - 635
EP  - 649
VL  - Ser. 6, 19
IS  - 3-4
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1260/
UR  - https://www.ams.org/mathscinet-getitem?mr=2790812
UR  - https://zbmath.org/?q=an%3A1217.13002
UR  - https://doi.org/10.5802/afst.1260
DO  - 10.5802/afst.1260
LA  - en
ID  - AFST_2010_6_19_3-4_635_0
ER  - 
Cutkosky, Steven Dale; ElHitti, Samar. Formal prime ideals of infinite value and their algebraic resolution. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 635-649. doi : 10.5802/afst.1260. http://www.numdam.org/articles/10.5802/afst.1260/

[1] Abhyankar (S.).— Local uniformization on algebraic surfaces over ground fields of characteristic p0. Annals of Math., 63:491-526 (1956). | MR 78017 | Zbl 0108.16803

[2] Abhyankar (S.).— On the valuations centered in a local domain. Amer. J. of Math., 78:321-348 (1956). | MR 82477 | Zbl 0074.26301

[3] Abhyankar (S.).— Ramification theoretic methods in algebraic geometry. Bulletin of the Amer. Mathematical Society, 66(4):250-252 (1960). | MR 1566053 | Zbl 0101.38201

[4] Abhyankar (S.).— Resolution of singularities of embedded algebraic surfaces. Academic Press (1966). | MR 217069 | Zbl 0147.20504

[5] Cossart (V.) and Piltant (O.).— Resolution of singularities of threefolds in positive charateristic I. J. of Algebra, 320:1051-1082 (2008). | MR 2427629 | Zbl 1159.14009

[6] Cossart (V.) and Piltant (O.).— Resolution of singularities of threefolds in positive characteristic II. J. of Algebra, 321:1836-1976 (2009). | MR 2494751 | Zbl 1173.14012

[7] Cutkosky (S. D.).— Local monomialization and factorization of morphisms. Asterisque, 260 (1999). | MR 1734239 | Zbl 0941.14001

[8] Cutkosky (S. D.) and Ghezzi (L.).— Completions of valuation rings. Contemporary Mathematics, 386:13-34 (2005). | MR 2182768

[9] ElHitti (S.).— Algebraic resolution of formal ideals along a valuation. PhD thesis, University of Missouri (2008). | MR 2713680

[10] Favre (C.) and Jonsson (M.).— The valuative tree. Springer (2004). | MR 2097722 | Zbl 1064.14024

[11] Heinzer (W.) and Sally (J.).— Extensions of valuations to the completion of a local domain. J. of pure and applied Algebra, 71:175-185 (1991). | MR 1117633 | Zbl 0742.13012

[12] Hironaka (H.).— Resolution of singularities of an algebraic variety over a field of characteristic zero. Annals of Math., 79:109-326 (1964). | MR 199184 | Zbl 0122.38603

[13] Knaf (H.) and Kuhlmann (F. V.).— Every place admits local uniformization in a finite extension of the function field. Advances in Math., 221:428-453 (2009). | MR 2508927

[14] Kuhlmann (F. V.).— On places of algebraic function fields in arbitrary characteristic. Advances in Math, 188:399-424 (2004). | MR 2087232 | Zbl 1134.12304

[15] (H. T.), Ghezzi (L.) and Kashcheyeva (O.).— Toroidalization of generatingsequences in dimension two function fields. J. of Algebra, 301:838-866 (2006). | MR 2236770 | Zbl 1170.14003

[16] Matsumura (H.).— Commutative ring theory. Cambridge University Press, Cambridge (1986). | MR 879273 | Zbl 0603.13001

[17] Spivakovsky (M.).— Sandwiched singularities and desingularization of surfaces by normalized nash transforms. Ann. of Math, 131:441-491 (1990). | MR 1053487 | Zbl 0719.14005

[18] Spivakovsky (M.).— Valuations in function fields of surfaces. Amer. J. Math., 112:107-156 (1990). | MR 1037606 | Zbl 0716.13003

[19] Teissier (B.).— Valuations, deformations and toric geometry. In S. Kuhlmann F. V. Kuhlmann and M. Marshall, editors, Valuation theory and its applications II, pages 361-459. AMS and Fields Institute (2003.) | MR 2018565 | Zbl 1061.14016

[20] Temkin (M.).— Inseparable local uniformization. Preprint.

[21] Vaquié (M.).— Extension d’une valuation. Trans. Amer. Math. Soc., 359:3439-3481 (2007). | MR 2299463 | Zbl 1121.13006

[22] Zariski (O.).— The reduction of the singularities of an algebraic surface. Annals of Math., 40 (1939). | Zbl 0021.25303

[23] Zariski (O.).— Local uniformization of algebraic varieties. Annals of Math., 41:852-896, (1940). | MR 2864 | Zbl 0025.21601

[24] Zariski (O.) and Samuel (P.).— Commutative algebra, volume 2. Van Nostrand, Princeton (1960). | MR 120249 | Zbl 0081.26501

Cité par Sources :